MAUDE Adverse Event Report: SMITH & NEPHEW, INC. 3.5MM LCK TUBULAR PL 6H 82MM; PLATE, FIXATION, BONE

SMITH & NEPHEW, INC. 3.5MM LCK TUBULAR PL 6H 82MM; PLATE, FIXATION, BONE
Catalog Number 71809006
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/02/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that after surgery the ulna plate broke.No delay, injury or back up reported.
 
Additional Manufacturer Narrative
Additional information received by the manufacturer has identified that this event should be re-evaluated for mdr reporting.The new information states that this event had already been reported under report no.1020279-2018-02296.

Brand Name
3.5MM LCK TUBULAR PL 6H 82MM
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key8017295
Report Number1020279-2018-02292
Device Sequence Number1368584
Product Code HRS
UDI-Device Identifier03596010523211
UDI-Public03596010523211
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K033669
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number71809006
Device Lot Number17LT94828
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 10/04/2018
Supplement Date Received by Manufacturer11/06/2018
Initial Report FDA Received Date10/29/2018
Supplement Report FDA Received Date11/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1